our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 04-21-2012, 12:07 AM   #1
calamityjane
 
Join Date: Apr 2012
Location: US
Posts: 12
hand coordination during/after w/d

Have any of you dealt with withdrawal causing any kind of fine motor problems in your hands?
calamityjane is offline   Reply With Quote
Old 04-21-2012, 09:36 AM   #2
aberdeen
 
aberdeen's Avatar
 
Join Date: Jan 2012
Location: Canada
Posts: 4,147
Re: hand coordination during/after w/d

If you count shaking so bad it's difficult to open the paper packet for a teabag, then yes. But that was very early on in the process for me, I hope those days are over. Now I'm fine.
__________________
2 Timothy 1:7: "For God hath not given us the spirit of fear; but of power, and of love, and of a sound mind."

2005-2010 Effexor XR 112.5mg-262.5mg for PPD
June-Dec 2010 Poop-out (crash)
3 month cross taper off Effexor onto 40mg Cipralex, switched to 20mg Celexa, switched to 20mg Paxil
Nothing helped except waiting 7 months to stabilize on Paxil then starting to taper:
Oct'11 to Nov '12 20mg-10mg
March'13 to Feb'14 9mg -4mg
Feb 7/14-4.0mg
April 1/14-3.6mg
aberdeen is offline   Reply With Quote
Old 04-22-2012, 12:21 AM   #3
uncommon_nonsense
 
uncommon_nonsense's Avatar
 
Join Date: Jan 2008
Location: New Zealand
Posts: 127
Re: hand coordination during/after w/d

I have had this too but I actually think it's starting to get better the further into my WD I go.

Mainly difficulty in holding things like pens and some pretty major shaking. But as I said, seems to be getting better (yay!)
__________________
Uncommon_Nonsense

10 years of psych meds -
Citalopram, Fluox, Doxepin, Amitriptyline, Nortriptyline,
Paroxetine, Lorazepam, Clonazepam, Diazepam,
Triazolam, Zopiclone, Quetiapine. YUCK.

July 2011 - off everything except for 20mg of Paroxetine.

06.09.11 - 18mg
25.10.11 - 16.2mg
09.01.12 - 14.6mg
12.03.12 - 13.1mg
23.04.12 - 11.8mg
05.06.12 - 10.6mg
30.07.12 - 9.6mg
10.09.12 - 8.6mg
22.10.12 - 7.7mg
03.12.12 - 7.0mg
31.12.12 - 6.3mg
11.02.13 - 5.6mg
25.03.13 - 5.1mg
uncommon_nonsense is offline   Reply With Quote
Old 04-22-2012, 11:52 AM   #4
calamityjane
 
Join Date: Apr 2012
Location: US
Posts: 12
Re: hand coordination during/after w/d

I don't mean just shaking; I mean problems with fine motor coordination.
__________________
Long story. On and off of practically every psych drug in the book from 1999-2008, with gaps of a few years in between each disaster (2.5 years or so on pills in total). Permanently free of psych drugs March 2008. Neurological adverse reaction to Toprol XL as of late Feb. 2012 after only 1mo. on and off this drug, a blood-pressure drug that I never even needed in the first place. Still withdrawing; very little improvement. Scared out of my mind of permanent damage.
calamityjane is offline   Reply With Quote
Old 04-25-2012, 08:50 AM   #5
Brassmonkey
 
Brassmonkey's Avatar
 
Join Date: Oct 2011
Location: California
Posts: 3,883
Re: hand coordination during/after w/d

Jane--I can't find your post asking about Ataxia and Dystonia, but I know they apply here. Short answer; it's just the drugs and will clear up with time.

Your signature doesn't detail which drugs you have taken and for how long and how you got off of them, all information that is very helpful in sorting things out and planning a recovery stratagy.

Here's a general idea of what is happening. One of the ways ADs and APs (anitpsychotics) work by causing physical changes in the nerves of the brain. Yes these changes can affect the motor skills and this is a known side effect of both classes of drug. As a person takes the drug for a longer time or a higher dose the changes become more pronounced. As the dose of drugs taken is reduced, over time the brain returns to normal as the changes to the nerves are undone. This, however, doesn't happen over night, but it does happen.

As one who makes a living with my hands, I understand your concern. I started my taper off of paxil last October and have seen quite a bit of improvement in both my dextarity and stamina, so I know it is working.

I hope thing improve soon.
__________________
AKA Tom

1994 started 20mg Paxil,1999 30mg,2005 40mg
2010 pooped out
09/2011 CTed from 15oz vodka a night
09/2011 dropped to 36mg
06/2012 dropped to 19mg (past halfway point)
01/2013 dropped to 11.1mg
03/2013 dropped to 10.0mg
01/2014 dropped to 5.4mg
02/2014 dropped to 4.9mg
03/2014 dropped to 4.4mg

"Find a place inside where there is joy, and that joy will burn out the darkness." Joseph Campbell
Brassmonkey is offline   Reply With Quote
Old 04-25-2012, 12:05 PM   #6
SGramer
 
Join Date: Feb 2012
Posts: 84
Re: hand coordination during/after w/d

Yes, I play guitar and have noticed days where I can not get my hands to doing anything i want, or are very uncoordinated. I also do have shaking occasionally. It is a real drag.
__________________
Paxil Dec 1999 - Nov 2011 20mg for most of that time then 40mg for the last couple years.
Fast tapper to Prozac Oct-Nov
Prozac 40mg
2mg Colozapam
Seroqel 50mg Jan- mid Feb, and 100mg since then.
SGramer is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 11:16 PM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.